# SDR FDEA201106012063

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROX .7500" LENGTH DURING X-RAY INSPECTION AT STA 6-100, LONGERON 6R CENTER SECTION OF THE SPLICE.  CRACKED LONGERON REMOVED.  NEW LONGERON FABRICATED IAW DWG A6A7112 REV 'A'. FPI CARRIED OUT ON NEW FABRICATED LONGERON SPLICE FOUND NO CRACK. FABRICATED LONGERON SPLICE REWORKED IAW DWG A6A7112 REV 'A'.  REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100 REV 112.
